Alert archive / Michigan / Tornado Warnings in 2025

Tornado Warning 9, NWS Detroit, MI

June 18, 2025Macomb County, Michigan

NWS Detroit, MI issued this tornado warning at Jun 18, 2025, 1:12 PM EDT for Macomb County, Michigan. It was in force for 10 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2025, 1:12 PM EDT (17:12 UTC)
Expired
Jun 18, 2025, 1:22 PM EDT
In force
10 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Macomb County, MI

The radar

The Detroit radar (KDTX), 42 km from the middle of the area, began a volume at 17:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 5.2 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2025-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2025-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
765 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
905 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

624 
WFUS53 KDTX 181712
TORDTX
MIC099-181800-
/O.NEW.KDTX.TO.W.0009.250618T1712Z-250618T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Detroit/Pontiac MI
112 PM EDT Wed Jun 18 2025

The National Weather Service in Detroit/Pontiac has issued a

* Tornado Warning for...
  Southwestern Macomb County in southeastern Michigan...

* Until 200 PM EDT.

* At 112 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Royal Oak, or near Troy, moving northeast at 35
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Warren and Sterling Heights around 115 PM EDT.
  Clinton around 120 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Fraser, Roseville, and Clinton Township.

This includes I-94 between mile markers 230 and 231.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4251 8291 4249 8308 4254 8309 4257 8309
      4263 8292
TIME...MOT...LOC 1712Z 246DEG 32KT 4253 8310 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KDK
1 follow-up statement
286 
WWUS53 KDTX 181722
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
122 PM EDT Wed Jun 18 2025

MIC099-181731-
/O.CAN.KDTX.TO.W.0009.000000T0000Z-250618T1800Z/
Macomb MI-
122 PM EDT Wed Jun 18 2025

...THE TORNADO WARNING FOR SOUTHWESTERN MACOMB COUNTY IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

&&

LAT...LON 4251 8291 4249 8308 4254 8309 4257 8309
      4263 8292
TIME...MOT...LOC 1720Z 246DEG 32KT 4256 8299 

$$

KDK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this tornado warning went out at Jun 18, 9:58 AM EDT, 3 hours 14 minutes earlier. Its key messages:

  • Slight to Enhanced Risk for severe storms this afternoon into the evening. Damaging wind gusts (70+ mph) and a few tornadoes will be the main hazards, with large hail (1+ inch) as a secondary threat.
  • Heavy downpours with repeated thunderstorm activity may lead to localized flooding.
  • Major warmup expected this weekend into early next week, with high potential to see 90+ degrees and warm overnight lows.
Area forecast discussion, Jun 18, 9:58 AM EDT, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
958 AM EDT Wed Jun 18 2025

.KEY MESSAGES...

- Slight to Enhanced Risk for severe storms this afternoon into the
  evening. Damaging wind gusts (70+ mph) and a few tornadoes will be
  the main hazards, with large hail (1+ inch) as a secondary threat.

- Heavy downpours with repeated thunderstorm activity may lead to
  localized flooding.

- Major warmup expected this weekend into early next week, with high
  potential to see 90+ degrees and warm overnight lows.

&&

.UPDATE...

Severe storm potential remains the weather highlight across SE Mi
with a few twists and turns already to consider this morning for the
forecast this afternoon and this evening. The morning flare-up of
elevated convection across the Tri Cities and northern Thumb gained
enough coverage and intensity to fortify the surface front near the
I-69 corridor. Satellite trends suggest residual cloud cover will
maintain the gradient there while temperature increases across the
warm sector to the south. New development of surface based storms is
possible along this frontal zone early to mid afternoon. Strong
surface heating south of the front also gives the ongoing northern
Indiana cluster of storms a chance to become more surface based
during late morning to early afternoon with potential for increasing
impacts into SE Mi. All of these developments still leave ample time
for recovery of instability ahead of the primary MCV-driven event
that is on schedule for this evening. Mid morning observations
toward southern IL/northern MO show impressive MCV intensity poised
to interact with the larger scale warm sector having RAP CAPE
projections of 3000+ J/kg by 18Z. A strongly forced convective
system is expected to result which is timed into southern Lower Mi
toward 00Z this evening.

&&

.PREV DISCUSSION...
Issued at 800 AM EDT Wed Jun 18 2025

AVIATION...

Scattered showers and thunderstorms have popped up across southeast
Michigan with a more concentrated across Saginaw Valley. Have
started the first few hours of the TAF period with TEMPO -TSRA
groups to cover. VFR ceilings exists outside of the scattered
thunderstorms. The next window for potential thunderstorms will be
during the late morning and early afternoon time frame, but
confidence during this time for more widespread thunderstorms to
develop is low. Greater confidence resides later this afternoon as a
strong low pressure system arrives likely driving a line of
thunderstorms through southeast Michigan with prevailing TSRA
between 22-02Z. Rainfall will likely continue in the wake of the
line as the low works through Michigan with widespread MVFR to IFR
ceilings appearing likely tonight into tomorrow morning.

For DTW/D21 Convection...Low confidence on thunderstorm chances late
this morning and early afternoon. High confidence in a line of
strong to severe thunderstorms between 22-02z.

THRESHOLD PROBABILITIES...

* Moderate for ceiling aob 5 kft this morning.

* Low to moderate for thunderstorms through early afternoon. High
  between 22-02z this afternoon and evening.

PREV DISCUSSION...
Issued at 335 AM EDT Wed Jun 18 2025

DISCUSSION...

For this morning... Isolated to widely scattered showers and
thunderstorms will be possible either from the activity upstream
over Lake Michigan and/or off a frontal boundary that resides north
of I-69. Surface instability has waned through the overnight hours,
but ambient conditions within this humid airmass sustain elevated
instability with mid-level lapse rates aoa 6 C/km, bringing continued
chances for elevated convection.

SBCAPE rapidly rises through the daylight hours where there will be
multiple possible mechanisms for CI. Development along the
aforementioned front (which is projected to stall out generally
north of I-69) or upscale growth from upstream renewed development
sourcing from residual outflows or convergence along the land/lake
interface over Lake Michigan look to be the main mechanisms for any
early development. Free convection within the warm sector is also a
possible under this unstable airmass. As such, scattered to numerous
development will be likely and with CAPE building to 1,000-1,500
J/kg and 1-6 km shear ranging between 20-30 knots (stronger closer
to the front), organized updrafts will be supported. This brings the
chance for strong to severe thunderstorm development as early as
this afternoon, with initial threats favoring damaging wind gusts
from wet microbursts potential. A tornado cannot be ruled out given
any streamwise enhancement with the frontal boundary, and storm
relative hodographs do show streamwise vorticity through 3km, but
the magnitude of the shear is modest at best.

Severe weather coverage and threat potential will increase through
the evening hours with attention turning to a low pressure system
and convectively enhanced potent shortwave with a fast translation
speed that is projected to pivot right across Michigan in the later
afternoon and evening hours. There will likely be ongoing activity
across Illinois and Indiana that will pivot into the cwa where
strong thermodynamic and kinematics enhance the severe weather
threat. A strong low-level jet will nose into SE MI just downstream
of the wave with flow subtly backing aloft, greatly elongating the 1-
3 km shear vectors. An MCS/MCV with some embedded quasi-linear
structures will be likely where severe threats then pivot to
damaging wind gusts of 60-70+ mph, owing to any bowing segments
within the line. Embedded mesovorticies leading to tornadogenesis,
particularly where any bowing further enhances the streamwise
vorticity which is already favorable, is also possible.
Additionally, the front will again act as another spot for
tornadogenesis where backed surface winds along the boundary lead to
local enhancements to 0-1km SRH and streamwise vorticity ingestion.
Hail to an inch will be a secondary hazard with convection today,
but is less favorable due to the warm and humid conditions but
cannot be ruled out given any vigorous updraft or meso production.

Last, all thunderstorms will be capable of producing heavy downpours
leading to localized flooding concerns. Deformation northwest of the
low brings higher potential for prolonged rainfall totals. Please
see the hydrology section for additional flooding information.

The severe thunderstorm threat will end late tonight as
the system exits and instability wanes, but lingering precipitation
will be likely through the morning hours with the continued
advection of wrap around moisture. A shortwave trough pivots over
Michigan tomorrow afternoon, bringing renewed chances for showers
and thunderstorms with modest deep layer shear around 20 knots with
CAPE values building towards 1000 J/kg. Overall lack of forcing may
inhibit coverage potential. Saturday has the potential to be mainly
dry, pending the track of a shortwave with is expected to path over
northern Michigan at this time. The main story for next week will be
the ridge of high pressure that sets up across the eastern US and
Great Lakes which advects and hold 850mb temperatures up to 22C
across the state. This will be an extremely high confidence setup to
see well above normal temperatures that will challenge if not exceed
the 90 degree mark for several days this weekend into early next
week, pending storm chances. Heat indices may challenge 100F with
dew points in the upper 60s to low 70s.

MARINE...

A strong low lifts into the region today providing several rounds of
thunderstorms. Some of these storms could necessitate Special Marine
Warnings for locally higher winds and waves, in addition to an
isolated large hail and waterspout threat. Non-thunderstom gusts
should largely hold below Small Craft Advisory criteria amidst
veering ESE flow. Active pattern continues through the end of the
week as the system's cold front stalls across the region Thursday.
Gradient winds strengthen, especially over Lake Huron, in the wake
of the low with northwest flow up to 20 knots. Another weak low is
expected heading into the weekend offering more showers and storms.

HYDROLOGY...

Gulf moisture feed pushes PW values near daily records (at or above
1.75") and offers heavy rain/flooding potential with storms today.
With this very warm/humid airmass, forecast soundings show warm
cloud depths of 12-15kft throughout the day increasing precip
efficiency with both any preceding showers/storms along the warm
front daytime today as well as convection with the low itself late
day.

Model guidance continues to show some support for training
convection during the day along the warm frontal boundary before the
arrival of the low which could boost overall QPF. Average rainfall
totals over the course of Wednesday will be 0.75-1.50 inches with
locally higher totals (1.5-3+") likely.

The Tri-Cities to northern Thumb will be most likely to see a larger
areal footprint of these higher end totals given both the
aforementioned thunderstorm training, but also noting any
deformation with the low pressure system and longer lasting rainfall
potential into the early morning hours. Being said, all strong
thunderstorms have the potential to rapidly produce a quick 1-2" of
accumulation in a short window, leading to localized flooding
potential for all locations across SE MI.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...

MI...None.
Lake Huron...None.
Lake St Clair...None.
Michigan waters of Lake Erie...None.

&&

UPDATE.......BT
AVIATION.....AA
DISCUSSION...AM
MARINE.......KGK
HYDROLOGY....AM

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Jun 18, 8:17 AM EDT, 4 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
817 AM EDT Wed Jun 18 2025

MIZ047>049-053>055-060>063-068>070-075-076-082-083-190800-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
817 AM EDT Wed Jun 18 2025

This hazardous weather outlook is for southeast Michigan.

.DAY ONE...Today and Tonight

There is a slight to enhanced risk for severe thunderstorms today
and tonight. The greatest threat will be in the late afternoon and
evening as a line of thunderstorms is anticipated to sweep through
portions of southeast Michigan with current timing between 4 pm and
10 pm. Primary hazards are damaging wind gusts, heavy rain, and
tornadoes with large hail as a lesser hazard.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Temperatures highs of 90+ degrees will be possible Saturday and
increasingly likely Sunday into early next week. Humid conditions
may push heat indices to or above 100F.

.SPOTTER INFORMATION STATEMENT...

Dispatchers please notify your emergency managers immediately.
Spotter activation is likely this afternoon and evening.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-190800-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
817 AM EDT Wed Jun 18 2025

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...Today and Tonight

There is a slight to enhanced risk for severe thunderstorms today
and tonight. The greatest threat will be in the late afternoon and
evening as a line of thunderstorms is anticipated to sweep through
southeast Michigan with current timing between 4 pm and 10 pm.
Primary hazards are damaging wind gusts in excess of 50 knots, heavy
rain, and tornadoes with large hail as a lesser hazard.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Dispatchers please notify your emergency managers immediately.
Spotter activation is likely this afternoon and evening.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

BT

In the hours before

Special weather statement, Jun 18, 11:45 AM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
1145 AM EDT Wed Jun 18 2025

MIZ075-082-083-181645-
Lenawee MI-Monroe MI-Washtenaw MI-
1145 AM EDT Wed Jun 18 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MONROE...
NORTHEASTERN LENAWEE AND SOUTHERN WASHTENAW COUNTIES THROUGH 1245 PM
EDT...

At 1145 AM EDT, Doppler radar was tracking a strong thunderstorm over
Tecumseh, moving northeast at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Ann Arbor, Ypsilanti, Saline, Tecumseh, Milan, Dundee, Manchester,
Canton, Britton, Willis, Bridgewater, Ridgeway, Macon, Pittsfield
Township, Cone, Whittaker, Pleasant Lake, Azalia, and Oakville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4196 8398 4207 8409 4228 8394 4229 8354
      4202 8354 4193 8377
TIME...MOT...LOC 1545Z 237DEG 20KT 4201 8393

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KDK
Special weather statement, Jun 18, 11:48 AM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
1148 AM EDT Wed Jun 18 2025

MIZ068-069-075-181645-
Livingston MI-Oakland MI-Washtenaw MI-
1148 AM EDT Wed Jun 18 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN OAKLAND...
SOUTHEASTERN LIVINGSTON AND NORTHEASTERN WASHTENAW COUNTIES THROUGH
1245 PM EDT...

At 1147 AM EDT, Doppler radar was tracking a strong thunderstorm near
Dexter, moving northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ann Arbor, Brighton, Milford, Dexter, Pinckney, Hamburg, South Lyon,
Whitmore Lake, Barton Hills, Hudson Mills Metropark, Island Lake
State Recreation Area, Delhi Mills, New Hudson, Pinckney State
Recreation Area, Hudson Mills, Lakeland, and Chilson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4231 8373 4231 8393 4240 8400 4265 8384
      4266 8356 4243 8356
TIME...MOT...LOC 1547Z 217DEG 23KT 4239 8385

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KDK
Special weather statement, Jun 18, 12:16 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
1216 PM EDT Wed Jun 18 2025

MIZ076-181715-
Wayne MI-
1216 PM EDT Wed Jun 18 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN WAYNE COUNTY
THROUGH 115 PM EDT...

At 1216 PM EDT, Doppler radar was tracking a strong thunderstorm over
Belleville, or near Ypsilanti, moving northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Livonia, Taylor, Romulus, Canton, Dearborn, Northville, Belleville,
Greenfield Village, Westland, Dearborn Heights, Oak Park, Garden
City, Inkster, Ferndale, Wayne, Hazel Park, Plymouth, Redford,
Sumpter Township, and New Boston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4243 8355 4245 8310 4217 8332 4208 8351
      4209 8354
TIME...MOT...LOC 1616Z 211DEG 22KT 4222 8354

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KDK
Special weather statement, Jun 18, 12:43 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
1243 PM EDT Wed Jun 18 2025

MIZ069-181800-
Oakland MI-
1243 PM EDT Wed Jun 18 2025

...STRONG THUNDERSTORMS WILL IMPACT OAKLAND COUNTY THROUGH 200 PM
EDT...

At 1243 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Milford to near Novi to near Romulus.
Movement was northeast at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Warren, Troy, Southfield, Pontiac, Novi, Milford, Holly, Oxford,
Sterling Heights, Royal Oak, Birmingham, Rochester, Northville,
Ortonville, Detroit Zoo, Clarkston, West Bloomfield, Farmington
Hills, Rochester Hills, and Madison Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4245 8308 4244 8355 4254 8356 4266 8368
      4268 8368 4288 8354 4289 8310
TIME...MOT...LOC 1643Z 228DEG 21KT 4263 8365 4251 8344 4230 8337

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KDK
Special weather statement, Jun 18, 1:05 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
105 PM EDT Wed Jun 18 2025

MIZ070-076-181815-
Macomb MI-Wayne MI-
105 PM EDT Wed Jun 18 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN WAYNE AND MACOMB
COUNTIES THROUGH 215 PM EDT...

At 105 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Clarkston to Birmingham to Detroit. Movement
was northeast at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Warren, St. Clair Shores, Mount Clemens, New Baltimore, Richmond,
Grosse Pointe, Romeo, Downtown Detroit, Detroit, Sterling Heights,
Dearborn, Clinton, Armada, Memphis, Macomb Township, Roseville,
Eastpointe, Hamtramck, Grosse Pointe Woods, and Fraser.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4252 8268 4250 8270 4254 8276 4254 8281
      4244 8283 4240 8286 4232 8305 4232 8320
      4245 8308 4288 8310 4290 8274 4263 8272
TIME...MOT...LOC 1705Z 231DEG 23KT 4274 8346 4254 8323 4235 8311

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KDK

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 11:45 AM EDTSpecial Weather StatementDTXWashtenaw60 min
Jun 18, 11:48 AM EDTSpecial Weather StatementDTXLivingston57 min
Jun 18, 12:03 PM EDTSpecial Marine WarningDTX87 min
Jun 18, 12:16 PM EDTSpecial Weather StatementDTXWayne59 min
Jun 18, 12:31 PM EDTSpecial Marine WarningDTX104 min
Jun 18, 12:43 PM EDTSpecial Weather StatementDTXOakland77 min
Jun 18, 1:05 PM EDTSpecial Weather StatementDTXMacomb70 min
Jun 18, 1:26 PM EDTAreal Flood AdvisoryDTXMacomb3 hr
Jun 18, 1:27 PM EDTSpecial Weather StatementDTXSaint Clair63 min
Jun 18, 1:42 PM EDTFlash Flood WarningDTXMacomb3 hr
Jun 18, 4:32 PM EDTSmall Craft AdvisoryDTX23 hr
Jun 18, 4:59 PM EDTSpecial Weather StatementDTXMonroe61 min
Jun 18, 5:05 PM EDTSpecial Marine WarningDTX50 min
Jun 18, 6:25 PM EDTSevere Thunderstorm WarningDTXLenawee80 min
Jun 18, 6:43 PM EDTSevere Thunderstorm WarningDTXLivingston, Washtenaw77 min
Jun 18, 7:16 PM EDTSevere Thunderstorm WarningDTXMonroe61 min
Jun 18, 7:18 PM EDTSpecial Weather StatementDTXWayne57 min
Jun 18, 7:30 PM EDTSpecial Marine WarningDTX90 min
Jun 18, 7:36 PM EDTSpecial Weather StatementDTXWayne69 min
Jun 18, 7:41 PM EDTSpecial Weather StatementDTXOakland64 min

Nearby

Tornado Warnings in Michigan, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.